# SDR SWIA201334714

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 46,293 hours, 38,948 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RETURN TO FIELD WITH NOSE GEAR DISAGREE.  GEAR REMAINED DOWN ON UP SELECTION.  FLT#4811 FOUND NO CHROME SHOWING ON NOSE STRUT, SERVICED STRUT.
